Tapentadol, Buprenorphine and side effects

Hello, I was wondering whether anyone can help me?

I have sciatica and recently the pain clinic through that it was a good idea to put me on Tapentadol and wean me off my buprenorphine patch.

I had some seriously annoying side effects to begin with anxiety, not being able to talk in coherent sentences, not remembering, and a whole lot of dribble. Some of the annoying side effects have gone but I'm left with the not being able to talk in coherent sentence's bit which is really unhelpful at work and during interviews.

I was wondering does this side effect go away or do I need to live with it for ever. (that would make me sad)

2 Replies

  • Hi Moharker

    I had this and severe drowsiness when I first started taking tapentadol.

    Mine stopped after about 2 weeks, so, fingers crossed, so will yours :-)

    The only side affect I seem to get now is a delay when I need to wee. Sometimes I can sit there for up to 10 mins waiting for something to happen. But, that's a small price to pay.

    Good luck.


  • Bear with it, moharker as Tapentadol to me has been a life saver, But I have to take more as it does not work as it did in the beginning, but if you bear with it I think eventually you will feel the benefit's of it , try it with paracetemol, best Alex

You may also like...